MAUDE Adverse Event Report: SIGHT SCIENCES,INC OMNI SURGICAL SYETEM

SIGHT SCIENCES,INC OMNI SURGICAL SYETEM
Model Number FG 06721
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Physician reported descemet's membrane detachment (meddra code- 10012532) following omni procedure.At one week post-op follow-up with the patient, the physician reported the detachment had spontaneously reattached.The physician reported that the patient suffers from plateau iris syndrome.The event resolved with no impairment and no medical or surgical intervention.

Brand Name
OMNI SURGICAL SYETEM
Common Device Name
OMNI SURGICAL SYETEM
Manufacturer (Section D)
SIGHT SCIENCES,INC
4040, campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES,INC.
4040 cambell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key16639817
Report Number3010363671-2023-00008
Device Sequence Number6097581
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public00858027006372
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFG 06721
Device Catalogue Number1-102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown